Severe Headaches To Pain Behind The Ears And Shoulders?
Good evening doctor, I am 21 years old. Why is that, after 5hr I have a severe headache, throbbing throbbing, pain to the back of the ear and shoulder. Day 5 headache, I check my cholesterol 174mg / dl. Previously my head had been hit by a hard object, and 6 years ago I had an accident that caused my head to hit the road until it hurt. I am afraid that this will have an impact. I have taken paracetamol, ibuprofen but the pain does not go away. Please answer yes
Headache is a common symptom that can be caused by many things, ranging from lack of rest / sleep, psychological factors (stress), functional headache (cluster headache, headache, migraine, etc.), due to trauma (impact, accident, etc.) or structural abnormalities (stroke, tumor, bleeding).
Regarding your cholesterol results, if you mention total cholesterol levels (because there are several types of cholesterol checks, such as total cholesterol, HDL, LDL, and triglycerides), then these levels are still within normal limits. On the other hand, keep in mind that high cholesterol levels generally do not cause certain symptoms, except if it has occurred for a long time, causing complications such as stroke.
Similarly, for the history of hard object collisions, generally if there is a certain structural damage, such as bleeding or concussion, headaches that occur will continue to be felt, often even more and more painful (progressive). Therefore, it is very rare for an abnormality due to a new impact to appear after a few years after the collision.
Therefore, some things you can do at home include:
Make sure you get enough rest (at least 6-8 hours a day)
Consumption of nutritious foods, with adequate nutrition, by reducing consumption of salt and fatty foods
Routinely check basic health at the nearest health facility, such as blood pressure, blood glucose, cholesterol, etc.
You can take pain medication, but it is recommended after eating and not used in the long run without a doctor's recommendation. Apart from causing side effects, the headaches that you feel can be caused by something else that cannot be resolved with anti-pain medications alone.
If the pain occurs frequently, continuously, and starts to interfere with your activities and rest, I advise you to consult a general practitioner or neurologist, so that a more complete examination (physical examination, additional examinations such as CT head scan, MRI , etc.) and if appropriate handling is required.
Thus, hopefully can help.